# SDR SWIA202157704

- Difficulty date: February 26, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bolt
- Condition: Corroded
- Location: Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*UPPER ATTACHMENT BOLT FOR R/H MULTI-FUNCTIONAL PCU CORRODED(MARKED     (C-CHECK RO 4/21/2021)    UPPER ATTACHMENT BOLT FOR R/H MULTI-FUNCTIONAL OUTBOARD PCU REMOVED AND REPLACED REF CRJ700 AMM 27-62-01-000-801 (A01) 27-62-01-400-801 (A01)  / TUC9291 CAL DUE 31-MARCH-21
